# SDR UALA2010011900238

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 73,412 hours, 11,881 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 213
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL FAILED TO CONTROL DESIRED TEMP IN 'AUTO' OR 'MAN'. CREW COMMENTS: FLT DECK IS IN FULL HOT MANUAL & IT IS JUST BARELY COMFORTABLE.  REPLACED FLIGHT COMPARTMENT TRIM MODULATING VALVE. DID NOT FIX PROBLEM. VALVE SHOWS FULL HOT, WITH COLD AIR COMING OUT OF GASPERS. REPLACED ZONE TEMP CONTROLLER AND TESTS OKAY.
